# SDR ASAA2020022432250

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,274 hours, 14,626 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #1 ENGINE FOUND MORE THAN 8 SPACERS WITH DISBONDED ELASTOMER MATERIAL. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADE SPACERS ON THE #1 ENG PER T/C 78472010.
